MathSciNet Relay Station
MathSciNet bibliographic data
MR2105957 47B06 (46B10)
Artstein, S.; Milman, V.; Szarek, S.; Tomczak-Jaegermann, N. On convexified packing and entropy duality. Geom. Funct. Anal. 14 (2004), no. 5, 1134–1141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement